# SDR QXEA200300611

- Difficulty date: May 6, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,341 hours, 3,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND WING OUTBOARD FLAP MOUNT LUG AT NR 4 CARRIAGE, FORWARD, LEFTHAND MOUNT FRAME CONTACTS NR 4 FLAP BEAM DURING OPERATION AT FORWARD END OF TRAVEL, INBOARD OF THE TOP CENTER ROLLER SURFACE.  REPAIRED IAW HORIZON AIR EA 6-57-139.
